A tough road...
- 05-07-2009, 12:46 PM
A tough road...
So it has been a very long time since i have been on this board. But i am back in action. Around the first of the year i encountered some health issues. I ran a Phera only cycle back in Nov. and completed with 4 weeks of Clomid. I have ran several heavy inj cycles and i am very familliar with PCT and standerd protocal associated.
After the first of the year I had a loss of appetite, became very week, extremely lethargic and began dropping weight at an un healthy weight. I went from 218 to 193 in the matter of 3 weeks. I got to the point where it was dificult to get up staires to my office. I had no symptoms (cough, Nausea, etc). I just had an over all feeling that something was wrong with me. After an inittial blood test(8 tubes) they could not find anything wrong. They thought MONO but that want the case. My testosterone was in the mid 600's which they said was healthy. I was extremely concered up untill this point, My little brother had Luekemia at 9 years old and i was almost convinced I was seriously ill, but that was not the case.
Long storry short i have been trying to gain weight and get back into the routine, but as a result of all this and a break up and some carreer drama I have seemed to be fighting a bit of depression. I am now back to 205 and benching around the 300 mark. I am much leaner and all round smaller but I feel like I am back to myself. or at least closer then I have been in past months.
I hope all is well with my fellow body building pals... I just thought i would give you all an update... Keep in touch, I am back in the loop...
- 05-07-2009, 02:52 PM
- 05-07-2009, 03:14 PM
05-08-2009, 12:21 AM
Similar Forum Threads
- By thebiggerpict in forum General ChatReplies: 3Last Post: 04-15-2011, 09:49 PM
- By anabolicrhino in forum News and ArticlesReplies: 0Last Post: 05-03-2007, 06:54 AM
- By BigMattTx in forum IGF-1/GHReplies: 2Last Post: 11-02-2006, 02:53 PM
- By tattoopierced1 in forum General ChatReplies: 9Last Post: 07-16-2006, 12:57 AM
- By institutional in forum SupplementsReplies: 9Last Post: 01-09-2003, 09:41 PM